# SDR CAL960488

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 294.5
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND LOWER CHORD CORRODED AT LEFT AND RIGHT ENDS ON UPPER AND LOWER SURFACES OF HORIZONTAL FLANGE, STA 294.5.  THE CORRODED CHORD SEGMENT WAS REMOVED AND A REPLACEMENT WAS INSTALLED IAW SRM 51-30-2, SRM 51-30-5, AND SRM 51-10-2.  (X)
